# SDR N6WA20100710A

- Difficulty date: July 16, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N165GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10257
- Aircraft time: 12,171 hours, 8,534 cycles
- System (JASC): 2210 · Autopilot System
- Part: Trim System
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

STAB TRIM RUNAWAY IN FLIGHT.  DEFERED AUTOPILOT ON DMI 16728 CAT B APPROVED.
